RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 7, Pages 1261–1264 (Mi de9472)  

Numerical methods

Generalization of the Wittrick–Williams method to nonlinear spectral problems with a multiple spectrum

L. F. Yukhno

Institute for Mathematical Modelling, Russian Academy of Sciences, Moscow

Full text: PDF file (966 kB)

English version:
Differential Equations, 1995, 31:7, 1211–1215

Bibliographic databases:
UDC: 519.62
Received: 22.02.1995

Citation: L. F. Yukhno, “Generalization of the Wittrick–Williams method to nonlinear spectral problems with a multiple spectrum”, Differ. Uravn., 31:7 (1995), 1261–1264; Differ. Equ., 31:7 (1995), 1211–1215

Citation in format AMSBIB
\Bibitem{Yuk95}
\by L.~F.~Yukhno
\paper Generalization of the Wittrick--Williams method to nonlinear spectral problems with a multiple spectrum
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 7
\pages 1261--1264
\mathnet{http://mi.mathnet.ru/de9472}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1429786}
\zmath{https://zbmath.org/?q=an:0863.34081}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 7
\pages 1211--1215


Linking options:
  • http://mi.mathnet.ru/eng/de9472
  • http://mi.mathnet.ru/eng/de/v31/i7/p1261

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:37
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019